Drug History: Xanax, Ativan, Valium 2011-Present

By | November 9, 2015

A rundown on my experience with benzodiazepines… absolutely THE worst class of drugs on this planet, in my opinion.

They’ve completely crippled my ability to work, live, socialize and function even close to normally on a daily basis. Nothing will ever be able to replicate what they’ve done to me.

Good thing is, though, I’m almost done tapering and I will heal… as will everyone.

2 thoughts on “Drug History: Xanax, Ativan, Valium 2011-Present

  1. Alex Leal

    For some reason when I nap and wake up and then sleep an hour later for e.g my symptoms are 1000 percent worse, does anyone else get that?

  2. Shelly Ann

    The doc who put me on lorazapam did not tell me that I couldn't just stop. In fact, he told me I could just stop whenever i wanted. This was the convo: Me: Will I get addicted. Doc: No, but you can become dependent. Me: what does that mean? Doc: it means you can become dependent but not addicted. Me: okay, so what about when i want to stop? Doc: You can just stop. Me: Are you sure? Doc: Yes, I'm the brain specialist. We both laugh. Ha ha ha! NOT LAUGHING NOW! NOW 6 years later I have be slowlyyyyyyyyyyyyy tapering from a pill he said I could just stop. I found a support group before I started tapering thank God! I have manageable withdrawal right now but I shudder to think what will happen has I go down! Right now I have nerve firings! That's what I call it because I don't know how else to describe it. It's like the nerves have been tranquilized for so long and now they are waking up and firing throughout my body trying to communicate. It hurts! I also have this feeling in my brain! I get headaches and muscle aches. My fingers and toes get all tingly. And I just started my taper! Man! These drug companies lie! They must lie to the docs because these drugs are supposed to only be given for nomore than two weeks according to everything that i have read. Yet, the docs keep people on for years! So the drug companies must be telling them that it's okay to give to patients longterm. This is a travesty. They are destroying people's lives!

Leave a Reply